# SDR COMA0560274

- Difficulty date: April 25, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 22,032 hours, 19,607 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Eng Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4946 - RT ENGINE OIL PRESSURE WARNING.  ADDED 5.5 QTS OF OIL, C/W OIL CONSUMPTION CHECKS, NO DEFECTS FOUND.
